# SDR HEEA979208

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 900R1150001111
- Condition: Damaged
- Location: M/R Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR TIP DAMAGE OUTWARD - 1 INCH CRACK ON TIP.
